Amyopathic dermatomyositis


Erel A., Toros P., Tokcaer A., Gurer M.

INTERNATIONAL JOURNAL OF DERMATOLOGY, cilt.39, sa.10, ss.771-773, 2000 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Yayın Türü: Makale / Tam Makale
  • Cilt numarası: 39 Konu: 10
  • Basım Tarihi: 2000
  • Doi Numarası: 10.1046/j.1365-4362.2000.00047-5.x
  • Dergi Adı: INTERNATIONAL JOURNAL OF DERMATOLOGY
  • Sayfa Sayıları: ss.771-773

Özet

A 54-year-old female patient with edema and erythema on both eyelids, hands, and neck was admitted to our clinic in December 1997. The lesions on the eyelids and neck appeared in September 1996, while the lesions on the hands appeared about 1 year later. The patient was using Simvastatyn 10 mg/day (Zocor) for the hyper-lipidemia and she had also diet-regulated diabetes mellitus. Systemic examination findings were normal. Chest X-ray was normal. Laboratory findings were as follows: erythrocyte sedimentation rate 7 mm/h, ASO 200 IU/mL, C-reactive protein (negative), RF (negative), CBC, urine analysis, liver, kidney functions, blood sugar and electrolytes were normal. Blood lipids were slightly increased. Antinuclear antibodies, anti-dsDNA, and VDRL were negative. Muscle enzyme values were normal (CPK, lactic dehydrogenase, SOOT).